# SDR ASOA20140709096

- Difficulty date: July 9, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145EP
- Aircraft serial: 145054
- Aircraft time: 32,786 hours, 31,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 98396
- Condition: Discharged
- Location: Emergency Light
- Part time: 14,860 hours, 10,118 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE FORWARD EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE. MAINTENANCE R & R THE NR 1 EMERGENCY LIGHT BATTERY, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
